3 doctors weighed in:

Hello doctor benzoyl peroxide10% has caused me allergy which to me is severe how can I treat it? Will its marks fade away with time?

3 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Irritant

It is likely an irritation.
You may try to hasten the recovery by using topical hydrocortisone cream. The pigment will likely fade with time provided that you are not irritating or scratching the area.

In brief: Irritant

It is likely an irritation.
You may try to hasten the recovery by using topical hydrocortisone cream. The pigment will likely fade with time provided that you are not irritating or scratching the area.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
10 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors